# SDR AALA20010365

- Difficulty date: February 22, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N861AA
- Make and model: Boeing 727223
- Aircraft serial: 21088
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOORBEAM WEB CRACKED STATION 875 LBL 61.  INSTALLED FAB WEB AT FLOORBEAM AT STATION 825 LBL 61 SRM 51-40-2.  (M)
